# SDR VNAA202103241112

- Difficulty date: March 22, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N576NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15367
- Aircraft time: 13,194 hours, 12,039 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Cam
- Part number: 521533
- Condition: Unserviceable
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPATURE OUT OF CLT, CREW RECIEVED A GEAR DISAGREE, WEIGHT ON WHEEL AND NOSE WHEEL INOP MESSAGE. THEY FOLLOWED THERE QRH AND RETURNED TO CLT. THEY DID CALL FOR AN EMERGENCY AND HAD THE EMERGENCY VEHICLES STANDING BY. THEY LANDED WITHOUT INCIDENT AND THEY WERE UNDERWEIGHT. GEAR DISAGREE WARNING MESSAGE, WOW INPUT CAUTION, STEERING INOP CAUTION IMMEDIATELY AFTER TAKEOFF GEAR DID NOT RETRACT, WARNING HAPPENED AFTER 2-3 SECONDS / REPLACED NLG SEAL, ALIGNMENT PINS, BOTH CAMS, AND LOWER BEARING IAW CRJ900 AMM 32-21-40-960-803-A01-PSA. PERFORMED OPS TEST OF NOSE WHEEL STEERING IAW CRJ900 AMM 32-51-00-710-801. OPS TEST GOOD. PERFORMED OPS TEST OF EXTENSION/RETRACTION SYSTEM IAW CRJ900 AMM 32-30-00-710-801. OPS TEST GOOD. LOWERED AIRCRAFT AND PERFORMED OPERATIONAL TEST OF PROXIMITY SENSORS IAW CRJ900 AMM 32-61-05-820-805. OPS TEST GOOD."
